Repositorio de producción científica de la Universidad de Sevilla

On the properties for modifications of classical orthogonal polynomials of discrete variables


Advanced Search
Opened Access On the properties for modifications of classical orthogonal polynomials of discrete variables

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
García García, Antonio
Marcellán Español, Francisco
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1995-12-29
Publicado en: Journal of Computational and Applied Mathematics, 65 (1-3), 3-18.
Tipo de documento: Artículo
Abstract: We consider a modi cation of moment functionals for some classical polynomials of a discrete variable by adding a mass point at x = 0. We obtain the resulting orthogonal polynomials, identify them as hypergeometric functions and derive the second order di erence equation which these polynomials satisfy. The corresponding tridiagonal matrices and associated polynomials were also studied.
Cita: Álvarez Nodarse, R., García García, A. y Marcellán Español, F. (1995). On the properties for modifications of classical orthogonal polynomials of discrete variables. Journal of Computational and Applied Mathematics, 65 (1-3), 3-18.
Tamaño: 179.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41774

DOI: 10.1016/0377-0427(95)00097-6

Ver versión del editor

Show full item record


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)